X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1673) 1673
Publication (68) 68
Conference Proceeding (30) 30
Book / eBook (20) 20
Book Chapter (10) 10
Dissertation (7) 7
Paper (3) 3
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (881) 881
mathematics (835) 835
existence (495) 495
almost periodic solution (388) 388
stability (308) 308
analysis (239) 239
differential equations (234) 234
neural networks (225) 225
almost-periodic solutions (217) 217
almost periodic solutions (184) 184
exponential stability (177) 177
mathematical analysis (172) 172
mathematical models (165) 165
mathematics, general (162) 162
global exponential stability (161) 161
delay (158) 158
almost periodic (131) 131
differential-equations (125) 125
applied mathematics (120) 120
systems (113) 113
uniqueness (113) 113
computer science, artificial intelligence (104) 104
equations (96) 96
almost periodic functions (95) 95
time-varying delays (93) 93
global attractivity (89) 89
computer simulation (87) 87
partial differential equations (87) 87
ordinary differential equations (86) 86
exponential dichotomy (84) 84
permanence (80) 80
delays (76) 76
periodic functions (76) 76
asymptotic stability (75) 75
mechanics (75) 75
nonlinearity (75) 75
dynamics (70) 70
distributed delays (69) 69
convergence (66) 66
computer science (65) 65
almost-periodic solution (62) 62
difference and functional equations (62) 62
mathematics, interdisciplinary applications (61) 61
theorems (61) 61
functional analysis (59) 59
existence theorems (58) 58
time scales (58) 58
almost periodic function (57) 57
asymptotic properties (57) 57
evolution-equations (56) 56
model (56) 56
operators (56) 56
physics, mathematical (55) 55
banach space (53) 53
artificial intelligence (52) 52
applications of mathematics (51) 51
difference equations (51) 51
34c27 (49) 49
discrete (49) 49
shunting inhibitory cellular neural networks (48) 48
fixed points (47) 47
34k14 (45) 45
criteria (45) 45
studies (45) 45
automorphic solutions (44) 44
cellular communication (44) 44
impulses (44) 44
infinite delay (44) 44
pseudo almost periodic solution (44) 44
system (43) 43
exponential convergence (42) 42
models (42) 42
almost-periodic-solutions (41) 41
functional-differential equations (41) 41
variable-coefficients (41) 41
bounded solutions (40) 40
cellular neural-networks (40) 40
coefficients (40) 40
mild solutions (40) 40
continuously distributed delays (39) 39
pseudo (39) 39
34c25 (38) 38
algebra and number theory (38) 38
time (38) 38
cnns (36) 36
computational intelligence (36) 36
global asymptotic stability (36) 36
inequalities (36) 36
neural-networks (36) 36
complex systems (35) 35
dichotomies (35) 35
modelling and simulation (35) 35
attractivity (34) 34
dynamical systems (34) 34
nicholson's blowflies model (34) 34
semigroups (34) 34
34k13 (33) 33
positive almost periodic solution (33) 33
banach-spaces (32) 32
computer science, interdisciplinary applications (32) 32
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (7) 7
Mathematical Sciences - Stacks (6) 6
UofT at Mississauga - Stacks (3) 3
Astronomy & Astrophysics - Ask at library (1) 1
Online Resources - Online (1) 1
Physics - Storage (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1730) 1730
Japanese (13) 13
Chinese (4) 4
German (3) 3
Russian (3) 3
French (2) 2
Portuguese (2) 2
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


by Li, Y and Liu, ZX and Wang, WH
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, ISSN 1531-3492, 11/2019, Volume 24, Issue 11, pp. 5927 - 5944
In this paper, we discuss the relationships between stability and almost periodicity for solutions of stochastic differential equations. Our essential idea is... 
asymptotically almost periodic solution | EXISTENCE | MATHEMATICS, APPLIED | almost periodic solution | STABILITY | stable in distribution | SYSTEMS | TOPOLOGICAL DYNAMICS | Stochastic differential equation | Lyapunov function
Journal Article
2002, Stability and control : theory, methods and applications, ISBN 0415272661, Volume 15, vii, 250
Book
Computers and Mathematics with Applications, ISSN 0898-1221, 11/2017, Volume 74, Issue 10, pp. 2281 - 2297
In this paper, we discuss the bounded solutions, stationary solutions, periodic solutions, almost periodic solutions, almost automorphic solutions for... 
Stochastic reaction–diffusion equation | Almost automorphic solutions | Bounded solutions | Periodic solutions | Stationary solutions | Almost periodic solutions | MATHEMATICS, APPLIED | BIRTH-DEATH PROCESSES | Stochastic reaction-diffusion equation | DIFFERENTIAL-EQUATIONS | DRIVEN | PSEUDO | AUTOMORPHIC SOLUTIONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2017, Volume 263, Issue 12, pp. 8916 - 8946
In this paper we study the dynamical behavior of the differential equation where , , and are two different positive constants, is a real analytic almost... 
Almost periodic mappings | Asymmetric oscillations | Almost periodic solutions | Boundedness | Invariant curve theorem | MATHEMATICS | TWIST MAPPINGS | THEOREM | SYSTEMS | JUMPING NONLINEARITIES
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 01/2019, Volume 42, Issue 2, pp. 620 - 655
We extend several ideas developed in E. Dinaburg, Ya. G. Sinai and D. Li's papers (see Lemma , Remark  , Lemma , Remark  , Remark ) and construct a unique mild... 
almost periodic solution | Boussinesq approximation | MATHEMATICS, APPLIED | STABILITY | Boussinesq equations
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2018, Volume 146, Issue 1, pp. 233 - 245
This paper is concerned with the existence and uniqueness of positive almost periodic solutions of a class of sublinear heat equations. The results of this... 
Global boundedness | Sublinear heat equations | Almost periodic solution | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | P-LAPLACIAN | THEOREM | BLOW-UP | global boundedness | sublinear heat equations
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2014, Volume 266, Issue 3, pp. 1115 - 1149
We introduce the concepts of Poisson square-mean almost automorphy and almost automorphy in distribution. Under suitable conditions on the coefficients, we... 
Asymptotic stability | Almost automorphy | Stochastic differential equations | Lévy process | MATHEMATICS | ALMOST-PERIODIC SOLUTIONS | Levy process | Differential equations
Journal Article
Neurocomputing, ISSN 0925-2312, 01/2016, Volume 171, pp. 503 - 509
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2018, Volume 462, Issue 1, pp. 747 - 763
We study the notion of a function almost periodic at infinity and present some spectral conditions of the almost periodicity at infinity for bounded solutions... 
Differential inclusion | Almost periodic function at infinity | Multivalued linear operator | MATHEMATICS, APPLIED | STABILITY | HOMOGENEOUS SPACES | LINEAR RELATIONS | MATHEMATICS | SEMIGROUPS | CAUCHY-PROBLEMS | BANACH-SPACES | SPECTRAL-ANALYSIS | OPERATORS
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2015, Volume 38, Issue 18, pp. 5271 - 5278
The paper deals with the oscillation analysis of numerical solution in the θ‐methods for differential equations with piecewise constant arguments of advanced... 
numerical solution | oscillation | subclass 65L05, 65L99 | θ‐methods | θ-methods | theta-methods | MATHEMATICS, APPLIED | PIECEWISE | RUNGE-KUTTA METHODS | CONSTANT ARGUMENT | STABILITY | GREENS-FUNCTION | ALMOST-PERIODIC SOLUTIONS | SYSTEMS | Paper | Constants | Mathematical models | Copyrights | Exact solutions | Differential equations
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2015, Volume 427, Issue 2, pp. 686 - 721
In this paper, we introduce the concept of weighted pseudo almost automorphy in distribution. Using the theory of evolution family and stochastic analysis... 
Almost automorphy in distribution | Poisson square-mean almost automorphy | Lévy noise | Nonautonomous stochastic partial differential equations | ALMOST-PERIODIC-SOLUTIONS | EXISTENCE | MATHEMATICS | Levy noise | MATHEMATICS, APPLIED | STOCHASTIC DIFFERENTIAL-EQUATIONS | EVOLUTION-EQUATIONS | DELAY | Evolution
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 10/2015, Volume 26, Issue 11, p. 1550090
The aim of this work is to study the new concept of the (μ, ν)-pseudo almost automorphic functions for some non-autonomous differential equations. We suppose... 
exponential dichotomy | Pseudo almost automorphic function | differential equations | ergodicity | ALMOST-PERIODIC-SOLUTIONS | EXISTENCE | MATHEMATICS | PSEUDO | Differential equations | Functions (mathematics) | Mathematical analysis | Nonlinearity | Reflection | Invariance | Automotive components | Dichotomies
Journal Article
Neurocomputing, ISSN 0925-2312, 01/2015, Volume 148, pp. 445 - 454
This paper is concerned with a new generalized neutral type cellular neural network model with continuously distributed leakage delays. Some criteria are... 
Continuously distributed leakage delay | Pseudo almost periodic solution | Neutral type cellular neural networks | Exponential stability | GLOBAL EXPONENTIAL STABILITY | EXISTENCE | DISCRETE | TERMS | TIME-VARYING DELAYS | CELLULAR NEURAL-NETWORKS | BAM | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Neural networks
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 08/2018, Volume 113, pp. 79 - 88
This paper is concerned with the dynamics and oscillations of a new class of Lotka-Volterra recurrent neutral networks. We obtain results on the existence and... 
Pseudo almost periodic solutions | Lotka–Volterra recurrent neutral networks | Asymptotic and exponential stability | Existence and uniqueness | SYSTEM | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MULTIDISCIPLINARY | STABILITY | PHYSICS, MATHEMATICAL | Lotka-Volterra recurrent neutral networks
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2017, Volume 451, Issue 2, pp. 629 - 658
This work focuses on a wave equation with almost-periodic forcing subject to Dirichlet boundary conditions. For the equation we obtain almost-periodic... 
Infinite dimensional Hamiltonian systems | Almost-periodic solutions | Wave equations | Almost-periodic function | MATHEMATICS | MATHEMATICS, APPLIED | INVARIANT TORI | CONSTRUCTION | NONLINEAR SCHRODINGER-EQUATION | FULL DIMENSION
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 08/2014, Volume 19, Issue 8, pp. 2828 - 2842
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.